# SDR DLM88970495

- Difficulty date: March 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N967DL
- Make and model: Doug MD-88
- Aircraft serial: 53116
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Dented
- Location: Aft Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT SERVICE DOOR OUTER SKIN WAS DAMAGED DUE TO CONTACT WITH GROUND SUPPORT EQUIPMENT.  THE SKIN HAS AN APPROXIMATE 1.0 INCH DIAMETER  DENT THAT WAS 0.120 INCH DEEP AND IS CRACK FREE.  THIS HAS A TIME LIMITED REPAIR OF DYE PENETRANT INSPECTION AND A PERMANENT REPAIR IN WHICH A DOUBLER WILL BE INSTALLED.  THIS REPAIR HAS BEEN APPROVED BY FAA/ DER FORM 8110-3, DER DESIGNATION SO-867, DATED 3-7-97.
